Tadalafil

Tadalafil is commercially available as pills which are used to treat sexual dysfunction in men like erectile dysfunction (impotence). It is also used to relieve the symptoms of benign prostatic hyperplasia (enlarged prostate). Tadalafil increases the blood flow to the penis, thus helps a man to get and keep an erection.

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

How can I increase my libido and erection for longer duration?

Query: Hello doctor, I have been watching porn since my 18 years and now I am 31 and got married. Recently, I am getting an erection but after ejaculation, I am unable to regain my erection and sometimes it goes down without even ejaculation. Please suggest so that I can have two to three times in the nig...  Read Full »


Dr. Parth Singh

Psychiatrist, Psychologist Counsellor, Sexologist

Answer: Hi, Welcome to icliniq.com. Good and satisfactory sex is never related to the frequency of intercourses in a day or duration of intercourse. Although these factors play an important role in sexual satisfaction but not the only factors. It is the quality of sexual encounters that matter. One can ha...  Read Full »

Why do PE occur inspite of enough foreplay?

Query: Hello doctor, I think I have a problem with premature ejaculation for the past five to six months because of stress. It lasts for only three to four minutes after almost 15 minutes of foreplay. What is an ayurvedic medicine you can suggest for immediate results? Will it cause any side effects? Al...  Read Full »


Dr. Raveendran Sr

Sexologist, Diabetologist, Andrologist, General Practitioner

Answer: Hi, Welcome to icliniq.com. For immediate result, PDE5 (phosphodiesterase type 5) inhibitor is the only option, but it has its own side effects. Kindly share more details so we can find the cause of your issue. There are many reasons for premature ejaculation. 1. Stressful work, night duties, 24...  Read Full »

Are hormonal test and semen test necessary for diagnosing PE?

Query: Hello doctor, I am a 34-year-old male. I do not have any diseases or ailments. I am married for 10 years with two children. My wife is 34 years old with no diseases. I am suffering from PE for the past 6-12 months and use OTC desensitizing (Lidocaine) spray which has wonderfully worked until now. ...  Read Full »


Dr. Nidhi Jain Bukharia

General Practitioner, Psychiatrist, Psychologist Counsellor, Sexologist

Answer: Hello, Welcome to icliniq.com. I do not get what SM profile is? In most cases, it is not hormonal so I would never suggest my patients to go for it. For providing you the proper treatment I need to know the answers to the following questions. What is your age? How long you had been in physical...  Read Full »

Will Clomifene help in increasing testosterone levels?

Query: Hello doctor, I am a 36-year-old male. I have been having issues with ED, fatigue, irritability, and urinary urgency. I just felt like my nether regions are lacking in nutrition. Penis feels abnormally limp and dead a lot, and have trouble maintaining erections during sex. Also, I am leaking urine ...  Read Full »


Dr. Shaikh Sadaf

Diabetologist, Endocrinologist, Family Physician, General Practitioner

Answer: Hello, Welcome to icliniq.com. The doctor basically gave you Clomifene because most likely he suspected that since you have gynaecomastia, therefore, there might be low prolactin levels as well and Clomifene is an anti-estrogen drug, therefore it will help to decrease the gynaecomastia and possibl...  Read Full »

Are sexual dysfunction and lack of sensation in penis signs of neuropathy?

Query: Hello doctor, I have been experiencing sexual dysfunction for the past 2.5 years, and I believe it is neurogenic in origin. This is because not only do I lack sensation, and am not responsive to touch in my penis when getting it erect. I cannot feel heat or cold temperatures on the glans of my peni...  Read Full »


Dr. Anshul Varshney

Criticalcare Physician, Diabetologist, General Medicine Physician, Internal Medicine Physician, Medical Gastroenterologist, Nephrologist, Pulmonologist, Rheumatologist

Answer: Hello, Welcome to icliniq.com. Any psychological diagnosis needs evaluation for other causes and ruling out functional causes. So my recommendations would do a few investigations first : 1. Serum testosterone levels. 2. Thyroid profile. 3. Serum vitamin B12 assay. 4. MRI LS (magnetic resonance...  Read Full »

Can I take Trazodone and Viagra together for erectile dysfunction?

Query: Hello doctor, I suffer from psychogenic erectile dysfunction, and I take Fluoxetine for depression from the past 11 years. Recently, I took Trazodone for this problem, but I had to wean myself off Fluoxetine completely. I took Trazodone for two weeks, and I started getting full erections, but my dep...  Read Full »


Dr. Shahil Khant

Andrologist, General Surgeon, Urologist

Answer: Hello, Welcome to icliniq.com. I have gone through your history. Based on your history, your erectile dysfunction is due to side effects of Fluoxetine. Erection problem can be psychological or organic (problem with blood supply of the penis) or drug-induced. Cialis (Tadalafil) will help if you have ...  Read Full »

Can Viagra and antibiotics be taken on the same day?

Query: Hello doctor, I am a 27 year old male, weight 69. Currently, I am on medication since last six days for viral fever and taking antibiotics. I am planning to have sex with my fiancee tomorrow. Can I take Viagra and antibiotics on the same day? Please suggest me a better tablet as I am doing it for t...  Read Full »


Dr. Seikhoo Bishnoi

Psychiatrist, Sexologist, Psychotherapist

Answer: Hello, Welcome to icliniq.com. I can understand your concern. Yes, it is safe to take Viagra (Sildenafil) with antibiotics. But if you are taking antibiotics of Azithromycin class then I suggest taking lower doses of the drug or preferably avoid. The drug is safe with other antibiotics classes com...  Read Full »

I am 44 years old and suffering from erection problem. What should I do?

Query: Hello doctor, I am a 44-years-male and suffering from erection problem for the past 20 years. Kindly advice.  Read Full »


Dr. Gajanan Bhat

General Surgeon, Urologist

Answer: Hello, Welcome to icliniq.com. I presume that you have difficulty in having an erection, which is not good enough to penetrate the vagina. I also assume that you have no other comorbidities, other than hepatitis B. With this background, I would like to prescribe tablet Tazzle 20 mg (Tadalafil) thr...  Read Full »

How to not ejaculate so early?

Query: Hello doctor, I am a 21 year old male. At the age of 13 to 18, I was addicted to masturbation once daily, but from the last two years, I am not masturbating. Last year, I found a leakage in case of sexual excitement, from my penis, and pain in the testicles at the moment of excitement. I consulted a...  Read Full »


Dr. Devendra

Urologist

Answer: Hello, Welcome to icliniq.com. Kindly read the below material and then ask further queries, if any: Are you married? During these sexual encounters, were you relaxed? Is it a stable relation with confidence in each other? The brain is a larger sex organ than the penis or breast. Any sexual ...  Read Full »

Can a vibrator damage and shrink my penis?

Query: Hello doctor,I used a vibrator on my penis for 30 to 40 minutes and the result is that the hardness of my penis is gone and the length reduced a lot. Now, I am unable to have sex with my partner. Can you tell me any medicine for recovering from this situation and make my penis as it was before?  Read Full »


Dr. Shahil Khant

Andrologist, General Surgeon, Urologist

Answer: Hello, Welcome to icliniq.com. Since how long are you using the vibrator and why? Was it prescribed by a doctor? Occasional use should not cause any problem. I suggest you take tablet Tadalafil 10 mg one hour before sexual activity. Consult your specialist doctor, discuss with him or her and start ...  Read Full »

ask-doctor-img Ask a Doctor Online

* guaranteed answer within 4 hours
Chat with a Doctor

Chat with a Doctor

Starting @ just $29.99

Search for a Health Issue


 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.